Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 166, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2019, 2:45 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2019, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 29, 2019, 3:45 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 163 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 2:57 PM EDT | TSTM WND DMG | North Cornwall, PA | TREES AND WIRES DOWN |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 1 N Reamstown, PA | MULTIPLE TREES DOWN IN EAST COCALICO TWP. |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 1 S Neffsville, PA | MULTIPLE TREES DOWN IN MANHEIM TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 12:08 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828
WUUS51 KCTP 291845
SVRCTP
PAC043-071-075-291945-
/O.NEW.KCTP.SV.W.0166.190629T1845Z-190629T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
245 PM EDT Sat Jun 29 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northwestern Lancaster County in south central Pennsylvania...
Southeastern Dauphin County in south central Pennsylvania...
Southern Lebanon County in south central Pennsylvania...
* Until 345 PM EDT.
* At 245 PM EDT, a severe thunderstorm was located over Campbelltown,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees, roofs, and siding.
* Locations impacted include...
Lancaster, Lebanon, Hershey, Ephrata, Elizabethtown, Lititz,
Middletown, Mount Joy, Palmyra, Manheim, Annville, Hummelstown,
East Petersburg, Cornwall, Akron, Leola, Salunga-Landisville,
Denver, Campbelltown and Reamstown.
This includes The Pennsylvania Turnpike from mile markers 252 to 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4002 7621 4017 7673 4034 7667 4031 7614
4024 7603
TIME...MOT...LOC 1845Z 283DEG 25KT 4024 7661
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Colbert2 follow-up statements
063
WWUS51 KCTP 291911
SVSCTP
Severe Weather Statement
National Weather Service State College PA
311 PM EDT Sat Jun 29 2019
PAC043-291921-
/O.CAN.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Dauphin PA-
311 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.
LAT...LON 4002 7621 4015 7667 4019 7661 4019 7657
4025 7659 4033 7643 4031 7614 4024 7603
TIME...MOT...LOC 1911Z 293DEG 29KT 4016 7627
$$
PAC071-075-291945-
/O.CON.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lancaster PA-Lebanon PA-
311 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN LANCASTER AND SOUTHEASTERN LEBANON COUNTIES...
At 311 PM EDT, a severe thunderstorm was located over Rothsville,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees, roofs, and siding.
Locations impacted include...
Lancaster, Lebanon, Ephrata, Elizabethtown, Lititz, Mount Joy,
Manheim, East Petersburg, Cornwall, Akron, Leola,
Salunga-Landisville, Denver, Reamstown, Rothsville, Lebanon South,
Adamstown, Rheems, Brickerville and Schaefferstown.
This includes The Pennsylvania Turnpike from mile markers 259 to 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4002 7621 4015 7667 4019 7661 4019 7657
4025 7659 4033 7643 4031 7614 4024 7603
TIME...MOT...LOC 1911Z 293DEG 29KT 4016 7627
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Colbert392
WWUS51 KCTP 291924
SVSCTP
Severe Weather Statement
National Weather Service State College PA
324 PM EDT Sat Jun 29 2019
PAC075-291934-
/O.CAN.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lebanon PA-
324 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEBANON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.
LAT...LON 4002 7621 4011 7648 4020 7634 4024 7628
4031 7617 4031 7614 4024 7603
TIME...MOT...LOC 1924Z 283DEG 25KT 4014 7615
$$
PAC071-291945-
/O.CON.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lancaster PA-
324 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTH CENTRAL LANCASTER COUNTY...
At 324 PM EDT, a severe thunderstorm was located near Akron, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees, roofs, and siding.
Locations impacted include...
Lancaster, Ephrata, Lititz, Mount Joy, Manheim, East Petersburg,
Akron, Leola, Salunga-Landisville, Denver, Reamstown, Rothsville,
Adamstown, Brickerville, Leacock, Bareville, Reinholds, Schoeneck,
Farmersville and Smoketown.
This includes The Pennsylvania Turnpike from mile markers 275 to 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4002 7621 4011 7648 4020 7634 4024 7628
4031 7617 4031 7614 4024 7603
TIME...MOT...LOC 1924Z 283DEG 25KT 4014 7615
HAIL...1.00IN
WIND...60MPH
$$
ColbertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:17 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 29, 2:17 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service State College PA 217 PM EDT Sat Jun 29 2019 .SYNOPSIS... A cold front will settle south through the forecast area today. Scattered strong thunderstorms will accompany the passage of the cold front this afternoon into this evening. A brief period of cooler temperatures and comfortable humidity will follow Sunday into Monday before another fast moving cold front moves our way. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Stray TSRA over the SW fizzled, but may flare up as they move into the SCent mtns/Lower Susq where it is heating up nicely and CAPE already near 1500. Still a little cap with few cu out there yet. But, the forcing diving into the NW is helping TSRA to continue into the NW mtns, although the appear to be weakening very slightly at this moment. Still getting here at the right time to tap into CAPE since it appears to be overcoming whatever capping is currently in place where it is currently moving thru. Holding the line with all severe wording and timing all similar, with most action 2-8PM, but some storms could linger in the srn tier thru 10-11PM. Already 83F in the SE and it is only 10AM. Maxes still on track. Prev... Pooling PW extending along an elongated 5h shear axis and sfc cold front pushing southeastward towards NW PA this morning. The west-east oriented cold front will sag southward through the lower Lakes this morning and across central PA later today through this evening. Air mass becomes moderately unstable over much of central and eastern PA, and SPC has slightly expanded SLGT risk to cover more of my southwest and central counties while MRGL covers the rest. Deep layer shear will be weak and mean layer winds will be westerly, tending to downslope and dry. Some mid level warming to be overcome late morning through early afternoon, but with CAPEs forecast between 1500-2000J, we should be able to generate some decent cold pools and locally strong storms. Wind gusts the main severe threat. Highs will range from around 80 over the north, to the lower 90s over the Lower Susq. Right now the Heat Indices are forecast in the mid 90s, but if the dewpoints end up underestimated, we will see Heat Advisory criteria for a few hours over the SE. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/... Showers and storms should fade over the southern tier of CWA tonight as the frontal boundary pushes south of the Mason Dixon line by Sunday morning. Mins tonight range from upper 50s north to near 70 south. Much more comfortable/drier air mass arrives for Sunday with maxes some 4-6F cooler as well. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Dry and cooler conds expected Sunday night associated with area of below normal PW. Heat and humidity quickly return early next week and build through the 4th of July. Expect above average temperatures next week with increasingly humid conditions. Forecast max heat index values should peak in the mid-upper 90s around Independence Day. Low confidence in the precip pattern which will be dominated by episodic convection tied to individual shortwaves - which offer very limited predictability at this range. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Tracking line of showers and thunderstorms across central PA this afternoon. Will be approaching vcnty KMDT/KLNS in next hour. Until the front goes through this later this evening will keep VCTS across the TAF sites. After the rain, possible IFR cigs and vsbys form overnight, especially at IPT and JST. But some drying time for BFD before sunset may preclude fog there except for a brief time. Just the tiniest chc of a SHRA on Sunday in the heating of the aftn, mainly NE of KIPT and near KJST. Otherwise, expect VFR. .Outlook... Mon...No Sig Wx. Tue-Wed...Scattered PM thunderstorms possible. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir NEAR TERM...Dangelo/DeVoir SHORT TERM...DeVoir LONG TERM...Steinbugl AVIATION...Ross
Hazardous weather outlook, Jun 29, 12:12 PM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1212 PM EDT Sat Jun 29 2019 PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-301615- Potter-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 1212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-301615- Warren-McKean-Elk- 1212 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 29, 1:43 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service State College PA 143 PM EDT Sat Jun 29 2019 PAZ046-051>053-291845- Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA- 143 PM EDT Sat Jun 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND... LYCOMING...MONTOUR...AND COLUMBIA COUNTIES UNTIL 245 PM EDT... At 143 PM EDT, Doppler radar indicated a strong thunderstorm over Montoursville, moving southeast at 35 mph. Wind gusts 40 to 50 mph and pea size hail are possible. Locations impacted include... Williamsport, Bloomsburg, Montoursville, Muncy, Hughesville, Montgomery, Duboistown, Lightstreet, Almedia, Fernville, Buckhorn, Jerseytown, Rohrsburg, Iola, Eyers Grove, Lairdsville, Exchange, Loyalsockville, South Williamsport and Espy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4097 7641 4122 7705 4135 7701 4116 7631 TIME...MOT...LOC 1743Z 295DEG 51KT 4126 7688 Martin
Special weather statement, Jun 29, 1:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
145 PM EDT Sat Jun 29 2019
PAZ052-057-291800-
Northumberland PA-Dauphin PA-
145 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
DAUPHIN COUNTIES UNTIL 200 PM EDT...
At 145 PM EDT, Doppler radar indicated a strong thunderstorm near
Elizabethville, moving east at 55 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
This strong thunderstorm will be near...
Lykens and Klingerstown around 155 PM EDT.
Williamstown around 200 PM EDT.
Other locations impacted by this storm include Enders, Gratz,
Wiconisco, Dalmatia and Berrysburg.
LAT...LON 4051 7660 4047 7669 4046 7695 4048 7695
4053 7699 4054 7698 4057 7699 4059 7696
4062 7696 4066 7692 4067 7670 4065 7669
4056 7654
TIME...MOT...LOC 1745Z 288DEG 49KT 4061 7686
DangeloSpecial weather statement, Jun 29, 1:47 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
147 PM EDT Sat Jun 29 2019
PAZ012-019-045-291815-
Southern Clinton PA-Northern Clinton PA-Southern Centre PA-
147 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND CLINTON
COUNTIES UNTIL 215 PM EDT...
At 147 PM EDT, Doppler radar indicated a strong thunderstorm over
Mill Hall, moving southeast at 40 mph.
Wind gusts of up to 55 mph and penny size hail are possible.
Locations impacted include...
Lock Haven, Carroll, Lamar, Mill Hall, Dunnstown, Flemington,
Castanea, Blanchard, McElhattan, Mackeyville, Beech Creek, Loganton,
McCall Dam State Park and Lock Haven University.
LAT...LON 4113 7722 4108 7718 4107 7714 4104 7714
4100 7719 4092 7727 4089 7731 4108 7764
4123 7753
TIME...MOT...LOC 1747Z 299DEG 34KT 4112 7750
DangeloLocal storm report, Jun 29, 1:53 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG REEDSVILLE 40.66N 77.60W
06/29/2019 MIFFLIN PA 911 CALL CENTER
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1901458
TRAVISSpecial weather statement, Jun 29, 2:06 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
206 PM EDT Sat Jun 29 2019
PAZ036-063-064-291845-
Adams PA-Franklin PA-Cumberland PA-
206 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 245 PM EDT...
At 204 PM EDT, Doppler radar indicated a strong thunderstorm near
Upper Strasburg, moving southeast at 35 mph. This storm was part of
a band of storms that was forming across the region.
Wind gusts 40 to 50 mph and pea size hail are possible.
Locations impacted include...
Chambersburg, Gettysburg, Shippensburg, Hampton, Guilford, St.
Thomas, Carroll Valley, Fayetteville, Mont Alto, Scotland, Marion,
Cashtown, Aspers, Orrtanna, Upper Strasburg, Biglerville,
Arendtsville, Heidlersburg, Bendersville and Hunterstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3998 7793 4000 7792 4012 7759 3991 7701
3974 7744
TIME...MOT...LOC 1804Z 295DEG 49KT 4002 7765
MartinSpecial weather statement, Jun 29, 2:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
216 PM EDT Sat Jun 29 2019
PAZ057-059-063>066-291915-
York PA-Lancaster PA-Adams PA-Cumberland PA-Lebanon PA-Dauphin PA-
216 PM EDT Sat Jun 29 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...ADAMS...
YORK...DAUPHIN...CUMBERLAND...AND LEBANON COUNTIES UNTIL 315 PM
EDT...
At 215 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Tower City to Rockville to near Pine Grove
Furnace. Movement was southeast at 30 mph.
Wind gusts of up to 55 mph and nickel size hail are possible.
Locations impacted include...
Harrisburg, Lebanon, Carlisle, Lower Allen, Hershey, Colonial Park,
Weigelstown, Elizabethtown, Progress, Mechanicsburg, Middletown, Camp
Hill, Mount Joy, Palmyra, New Cumberland, Linglestown, Enola,
Steelton, Manheim and Annville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4003 7742 4031 7703 4033 7692 4035 7693
4036 7695 4058 7658 4037 7625 4036 7620
4028 7610 4006 7657 3990 7704
TIME...MOT...LOC 1815Z 320DEG 25KT 4056 7656 4032 7689 4002 7735
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:40 AM EDT | Special Weather Statement | CTP | Clearfield | 50 min |
| Jun 29, 11:11 AM EDT | Special Weather Statement | CTP | Potter | 49 min |
| Jun 29, 11:30 AM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Jun 29, 11:38 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 29, 12:03 PM EDT | Special Weather Statement | CTP | Cambria | 42 min |
| Jun 29, 12:12 PM EDT | Special Weather Statement | CTP | Centre | 48 min |
| Jun 29, 12:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 40 min |
| Jun 29, 12:28 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 42 min |
| Jun 29, 12:33 PM EDT | Special Weather Statement | CTP | Mifflin | 42 min |
| Jun 29, 12:45 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 45 min |
| Jun 29, 12:59 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 61 min |
| Jun 29, 1:10 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 65 min |
| Jun 29, 1:21 PM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 29, 1:43 PM EDT | Special Weather Statement | CTP | Columbia | 62 min |
| Jun 29, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin | 15 min |
| Jun 29, 1:47 PM EDT | Special Weather Statement | CTP | Clinton | 28 min |
| Jun 29, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 44 min |
| Jun 29, 2:06 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 39 min |
| Jun 29, 2:16 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 59 min |
| Jun 29, 2:19 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 41 min |
| Jun 29, 2:26 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 64 min |
| Jun 29, 3:03 PM EDT | Special Weather Statement | CTP | Adams, York | 57 min |
| Jun 29, 3:09 PM EDT | Special Weather Statement | CTP | Potter | 66 min |
| Jun 29, 3:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 60 min |
| Jun 29, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 36 min |
| Jun 29, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 55 min |
| Jun 29, 4:59 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Montour, Northumberland, Union | 61 min |
| Jun 29, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 59 min |
| Jun 29, 5:53 PM EDT | Special Weather Statement | CTP | Montour, Northumberland, Union | 37 min |
| Jun 29, 5:57 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Jun 29, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 56 min |
| Jun 29, 6:16 PM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Jun 29, 6:26 PM EDT | Special Weather Statement | CTP | Cameron | 34 min |
| Jun 29, 6:27 PM EDT | Special Weather Statement | CTP | Snyder | 33 min |
| Jun 29, 6:45 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Schuylkill, Snyder | 60 min |
| Jun 29, 7:07 PM EDT | Special Weather Statement | CTP | Somerset | 23 min |
| Jun 29, 7:11 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Snyder, Union | 2 hr |
| Jun 29, 7:15 PM EDT | Special Weather Statement | CTP | Lebanon | 30 min |
| Jun 29, 7:41 PM EDT | Special Weather Statement | CTP | Lancaster | 19 min |
| Jun 29, 7:45 PM EDT | Special Weather Statement | CTP | Bedford | 30 min |
| Jun 29, 7:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.